# SDR REXA2016122202516

- Difficulty date: December 22, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 22,034 hours, 14,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CORRODED AT BS 533 ABOVE FWD CARGO DOOR CUTOUT.   REPAIRED THE FRAME IAW EA CRJ 953-05164 REV IR.
